# SDR SWAA2022020359949

- Difficulty date: January 9, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241FF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN CABIN CENTER WING FLOOR PANEL # 241FF L/H TOP SURFACE LAYERS DELAMINATED ; / [01] RECEIVED FLOOR PANEL # 241FF AND WILL BE INSTALL ON WORK ORDER 2018260 2000/0046 CUSTOMER BARCODE TTG8Q009BL1M; [02] VERIFIED
